MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5MM SINGLE USE DUCKBILL VALVE

SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5MM SINGLE USE DUCKBILL VALVE
Model Number YA05VSS01
Health Effect - Clinical Code No Information (3190)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
[(b)(4)].
 
Event or Problem Description
During a procedure, the doctor confirmed air leakage and the valve was damaged.It happened 5mins after the beginning of surgery.He/ she used a grasping forceps and inserted just once.The user could not find the broken parts.During a procedure, the doctor confirmed air leakage and the valve was damaged.It happened 5mins after the beginning of surgery.He/ she used a grasping forceps and inserted just once.The user could not find the broken parts.

Brand Name
YELLOPORT PLUS
Common Device Name
5MM SINGLE USE DUCKBILL VALVE
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
MDR Report Key7709657
Report Number9680952-2018-00002
Device Sequence Number19109415
Product Code GCJ
UDI-Device Identifier05051986002347
UDI-Public05051986002347
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
070712
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Model NumberYA05VSS01
Device Lot Number712796
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1